# SDR SWIA2019122747402

- Difficulty date: November 6, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 41,811 hours, 36,925 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Cascade
- Part number: 22850862109
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE INBD UPPER CASCADE CRACKED AT BOTTOM AREA.   REMOVED AND REPLACED THE L/H ENGINE THRUST REVERSER UPPER INBOARD CASCADE WITH A SERVICEABLE PART REF CRJ 200 AMMS OPERATIONAL AND CLEARANCE CHECKS GOOD.
